MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS PLUS INSTRUMENT

MILTENYI BIOTEC GMBH CLINIMACS PLUS INSTRUMENT
Catalog Number 151-01
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/23/2015
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained of a pre column clogging during a clinimacs cd34 separation using the clinimacs plus instrument.In an autologous setting a leukapheresis harvest containing 26x10ex10 wbc was generated.After overnight storage the product was split into two equal portions and each was labeled and processed separately.One portion could be processed without any incident, whereas the second portion led to pre column clogging.The customer rescued the cells and pooled them for a new cd34 separation process using a new tubing set.The re-run could be completed without any further incident and the results were excellent (98% purity and 59% yield).Customer was wondering why pre-column clogging occurred.This event occurred at: (b)(6).

Brand Name
CLINIMACS PLUS INSTRUMENT
Common Device Name
CLINIMACS PLUS INSTRUMENT
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5399151
Report Number3005290010-2016-00044
Device Sequence Number13585723
Product Code OVG
UDI-Device Identifier04049934004636
UDI-Public4049934004636
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
BH110018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Notification
Report Date (Section B) 01/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1